# SDR F3LA2022053100048

- Difficulty date: May 26, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 30,590 hours, 12,030 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: 31073110
- Part serial: 22721
- Condition: Inoperative
- Location: Zone 500
- Part time: 12,029 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: REFERENCE LP210393 ITEM 1 WRITEUP: FLT CONTROL CHECK FAILED.  L AIL. OUT OF LIMITS.
CORRECTIVE ACTION: LP210393 ITEM 1 SIGN OFF: REF TSM 27-10-00-810-836-A FOUND LH AILERON SERVO CONTROL (BLUE SYSTEM) TO BE OUT OF LIMITS. REMOVED AND REPLACED OUTBOARD (BLUE SYSTEM) LH AILERON SERVO CONTROL WITH A NEW SERVICABLE UNIT. PERFORMED CORRECT AILERON ADJUSTMENT AND OPERATIONAL TEST OF THE AILERON AND HYDRAULIC ACTUATION. OPS AND LEAK CHECK GOOD. A/C OK FOR SERVICE. TORQUE WRENCH S/N: CAS0968 CAL DUE: 12/28/22
